| Model Number |
9735665 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G2: foreign country - china.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the system could not boot up. there was no patient involvement.
Additional Manufacturer Narrative
H2) initial reporter received.H3) the manufacturer representative went to the site to test the navigation system.The system would not boot up as normal.They deleted the patient exams and then the system boots up as normal.Continuation of d11: section d information references the main component of the system.Other relevant device(s) are: product id: 9735740, version #: 1.2.0 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3, h6: a software analysis was initiated.However, the software evaluation found that a probable cause was unable to be determined as the logs were not received.Codes b17, c19, d15 are applicable to this analysis medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.